MedElevator Войти в исследования
← Поиск публикаций

DOI 10.5811/westjem.2016.1.29262

Медицинская библиотека · The western journal of emergency medicine · 2016

Salicylate Toxicity from Genital Exposure to a Methylsalicylate-Containing Rubefacient.

Thompson Trevonne M, Toerne Theodore, Erickson Timothy B

Клинический случайСтатьяПеревод в очереди

Аннотация

Methylsalicylate-containing rubefacients have been reported to cause salicylate poisoning after ingestion, topical application to abnormal skin, and inappropriate topical application to normal skin. Many over-the-counter products contain methylsalicylate. Topical salicylates rarely produce systemic toxicity when used appropriately; however, methylsaliclyate can be absorbed through intact skin. Scrotal skin can have up to 40-fold greater absorption compared to other dermal regions. We report a unique case of salicylate poisoning resulting from the use of a methylsalicylate-containing rubefacient to facilitate masturbation in a male teenager. Saliclyate toxicity has not previously been reported from the genital exposure to methylsaliclyate.

Для цитирования: Thompson Trevonne M, Toerne Theodore, Erickson Timothy B. Salicylate Toxicity from Genital Exposure to a Methylsalicylate-Containing Rubefacient.. The western journal of emergency medicine. 2016. DOI: 10.5811/westjem.2016.1.29262.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.